MathSciNet Relay Station
MathSciNet bibliographic data
MR1847589 58J10 (17B10 53C28)
Čap, Andreas; Slovák, Jan; Souček, Vladimír Bernstein-Gelfand-Gelfand sequences. Ann. of Math. (2) 154 (2001), no. 1, 97–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement